So this is ridiculous and moronic. I have been on Loestrin for several months, I was switched from microgynon when after several years of working perfectly, it started failing. Loestrin seemed to be working fine at first but the past two months it has been messing with my body and I have been getting period-like symptoms in the middle of each pack. This month I bled for about three weeks. I was planning on going to my GP towards the end of the pack and asking to be switched to another pill, but I couldn't get an appointment in time. I thought that I would just have my withdrawal bleed and then on the day before I was supposed to start the next pack, I would go the doc and get switched then.
HOWEVER, I have been asked to attend an interview at the university I have applied to tomorrow. It's very important, and my bleed was scheduled to begin tomorrow, and since I didn't want to be bleeding and feeling like shit on the day, I thought I would just postpone my period by stacking. I figured I would just endure the pill for one more month and THEN go to the docs. But the Loestrin is such a nightmare and since I had some microgynon left I thought, the microgynon will be easier on my body, so I'll use that instead.
Now I am in a pickle. I have vulvodynia, and today I woke up with total fire-crotch. It's usually only provoked, which means I don't have constant pain, it only hurts when I'm touched. But today there is a constant burning sensation. I think I have screwed up my body with all of these hormones and now it is freaking out. I don't know what to do.
It is the most important thing in the world to me, to not make my vulvodynia worse. It is already such a hellish problem, and I can't risk things getting even more painful, so my instinct is to just stop taking all pills and give my body a break. But the reason I take the pills is so keep my periods from being horrific as without the pills they are really debilitating. I can't risk getting sick tomorrow and missnig my interview.
WHAT DO I DO?!